# SDR UALA2009033100935

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 33,113 hours, 4,131 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 263BC1012
- Part serial: 41
- Condition: Discharged
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  FOUND BATTERY CHARGER C/B POPPED.  REPLACED APU BATTERY CHARGER.  ALSO REPLACED APU BATTERY.  APU STARTS AND OPS CHECKS NORMAL.
